MAUDE Adverse Event Report: TELEFLEX MEDICAL RANEY CLIPS DISPOSABLE 10/POUCH; CLIP, SCALP

TELEFLEX MEDICAL RANEY CLIPS DISPOSABLE 10/POUCH; CLIP, SCALP
Model Number IPN028499
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review for the product raney clips disposable 10/pouch lot# 73e2000388 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The clips shattered during procedure.No sample available.

Brand Name
RANEY CLIPS DISPOSABLE 10/POUCH
Common Device Name
CLIP, SCALP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12226377
Report Number3003898360-2021-00638
Device Sequence Number4672803
Product Code HBO
UDI-Device Identifier34026704631811
UDI-Public34026704631811
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028499
Device Catalogue Number658505
Device Lot Number3E2000388
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1